# SDR GUU2005F00028

- Difficulty date: June 19, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N268AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120202
- Engine: Pwa PW118B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1513111
- Part serial: 00264H8325
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT AT 13,000 FEET, CAPTAINS WINDSHIELD CRACKED AND SHATTERED, DIVERTED.  REMOVED AND REPLACED CAPTAINS WINDSHIELD.  (K)
